# SDR FDEA202505240797

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 82,850 hours, 18,920 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strap
- Part number: NLC67313
- Condition: Out Of Alignment
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE   LEFT HAND HORIZONTAL STABILIZER ASSEMBLY REQUIRED TO REPLACE LEADING   EDGE PANEL #331CT PART NIMBER NLC6731-3 AS PER WORK CARD T1-5510-0377031 A P2. AT XFS =   217 - 211. E.A. #T 1-5510-T0377031 B P3 TITLE: STABILIZERS   HORIZON STABILIZER   LH HORIZONTAL   LEADING EDGE CENTER SEGMENT COVER STRAP AT XFS = 217   211   FABRICATION USING   ALTERNATE MATERIAL. HAS BEEN COMPLIED WITH. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
